# SDR AT9900598

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- Engine: Pwa JT8D9A
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND NR 1 ENGINE THROTTLE CABLE SECTOR MOUNT BRACKET IN AFT PIT AT BS 945 CORRODED AT MOUNT LUGS AND AT CABLE GUIDE PIN HOLES.  REMOVED LEFT THROTTLE SECTOR MOUNT BRACKET AND REPLACED IAW DC9 SRM 51-10-3.  TENSIONED THROTTLE CABLES IAW DC9 M/M 76-11-0.
